# SDR HALA2019061260106

- Difficulty date: December 6, 2018
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 8,036 hours, 1,183 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD HIGH PITCH NOISE HEARD IN LOWER DECK CREW REST MODULE. FOUND DAMAGE TO AFT CARGO DOOR INNER SKIN BETWEEN FR 64-64A AND BEAM 4-5. BLENDED OUT DAMAGED AREA, AND INSTALLED PERMANENT REPAIR AREA PER SRM 52-32-00-300-022 AND ER/A 573535-14. LP 4965119
